# SDR AALA960909

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN AFT SECTION OF FIRST CLASS CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRING AND REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR AT AFT SECTION OF FIRST CLASS CABIN.   SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
